Vol. 99, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the regularity up to the boundary for second order nonlinear elliptic systems

Mariano Giaquinta, Jindrich Necas, O. John and J. Stará

Vol. 99 (1982), No. 1, 1–17
Abstract

It is proved the regularity up to the boundary of the uniformly Lipschitz-continuous weak solutions of a boundary value problem for the elliptic system

− Diari(x,u,Du )+ ar(x,u,Du ) = fr; r = 1,⋅⋅⋅ ,m     (1.1)

from the Liouville properties of the system.

Mathematical Subject Classification 2000
Primary: 35J65
Secondary: 35B65
Milestones
Received: 17 November 1980
Published: 1 March 1982
Authors
Mariano Giaquinta
Jindrich Necas
O. John
J. Stará